# SDR VGQY2010080300049

- Difficulty date: August 3, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLAP TRACK FWD FITTING / BEARING MIGRATION.  HOLE DIAMETER MEASURED: 2.1985 INCH FOUND EXCEEDED BOEING DRAWING 65B10471 LIMIT.  FITTING BORE HOLE MACHINED AND CHAMFERRED IAW SB 747-57-2325, FIG 18, REV 2.  FINAL DIAMETER= 2.226 INCH.  FLAP-PEENED, CADMIUM PLATED, AND NEW BEARING PN KSC411818B30, INSTALLED IAW SOPM 20-50-03, REV 91.
